FREE DELIVERY on orders over £70.00 for UK customers * £80.00 for EU customers *£150 for customers outside of EU

Petition to Ban Dianette in the UK

June 11, 2013 by Works with Water

The acne drug Dianette (also known as Diane-35) is in the news again as a family from Maidstone, Kent, petition to get the drug banned in Britain.

In January, French health regulator ANSM suspended sales of the hormone tablet, which it linked to four deaths and more than 100 cases of blood clots in the past 25 years. Then, only last month an EU medicines watchdog endorsed the safety of acne drug Diane-35, despite protests from France, stating the benefits of the acne drug outweigh its risks of blood clot formation.

Diane-35 is authorised both as an acne drug and contraceptive, in over 100 countries and used by millions of women. However it is also banned in several European countries, and in Canada and Japan. In Australia the drug is currently under review. Beverly and Trevor Porter, who believe their daughter Charlotte died after taking Dianette, are determined to have the drug banned in Britain. They have launched an online petition to get the 100,000 signatures needed to have the issue debated in Parliament.

If you have had a negative experience of taking the product and feel it should not be available in the UK then the link to the Porter’s online petition is here epetitions.direct.gov.uk/petitions/47827. Read more: http://www.dailymail.co.uk/news/article-2338072/Dianette-My-beautiful-cheerleader-daughter-died-agony-took-acne-drug.html

5 thoughts on “Petition to Ban Dianette in the UK”

  1. Tay Shah says:

    I thought this medicine was great at first. I suffered from polycystic ovaries, irregular periods, acne, extreme hair growth on face & body. all this went away after taking these tablets. although my body got used to taking these and there was no effect on me after a while. I actually took these for over 6 years and only stopped taking them recently. My skin looks awful once again and the hirsutism is forever growing!
    Just want to know about this medicine- does it have after side effects? How bad can this affect me? I am experiencing discomfort on one side of my ovary area.. As if i have a bruise and as if it will burst..

    1. admin says:

      Hi Tay,

      Thank you for sharing your experiences of using Dianette. I would definitely go back to your Doctor to get checked out. If you no longer want to take the tablets then tell them. They might be able to suggest an alternative that will help you.

      Have a look at our help: clear skin product as it might just help with your skin. It is designed to fight the bacteria associated with acne from the inside… and the great thing is, it is 100% natural and has no known side effects.

      https://www.workswithwater.com/help-clear-skin/

      Best wishes,
      Diane
      Works with Water

  2. Jane allen says:

    I specifically was put on dianette when i was 15 due to my acne, my doctors did not want me to continue after giving birth in 2009 and advised me its due to history of cancer in family, since then my skin is back to its horrid ways. I would like to know what it is in the pill that clears the acne and if I can buy or get on prescription if anyone could help that would be great
    Jane

  3. Wendy says:

    I too took dianette and had a DVT in one leg which doctors believed if I survived I would not walk again. Well I survived, I was walking within three months to the doctor amazement and returned to work after being on long term sick for 6 months so I consider myself extremely lucky. All these events could have been reduced if not prevented if only I had been given a blood test prior to taking dianette or better still take a different drug. I knew nothing of it’s history, I trusted my doctors at the time they never explained all the risks, right or wrong I question absolutely everything now & since even though I have moved. I am on long term warfarin I don’t take any contraceptiive pill for fear of another clot.

  4. Sue says:

    I was taking dianette in 1993, i became short of breath, both calfs swollen and puffy ankles, the first doctor said i had pulled a muscle that’s why i was having trouble breathing, 3 days later i saw another doctor who sent me straight to hospital where i was told i had dvts in both legs clots in my pelvis and pulmonary embolisms in both lungs, I nearly died and i was only 33, this pill should be banned!!!!

Leave a Reply

Your email address will not be published. Required fields are marked *